Now offering FREE Curbside Pickup & Delivery! Click for Details

    Careone Allergy Relief, Tablets

    Gluten free. Fexofenadine hydrochloride tablets, 180 mg. Antihistamine. Indoor/outdoor allergy relief. Sneezing; runny nose; itchy, watery eyes; itchy nose or throat. 24 hr. Compare to the active ingredient in Allegra Allergy (This product is not manufactured or distributed by Chattem, Inc., a Sanofi Company, distributor of Allegra Allergy). Our pharmacists recommend. Quality guaranteed or your money back. Questions or comments? 1-800-719-9260. Made in Czech Republic. Other information: Do not use if carton is opened or printed foil under cap is broken or missing., Store between 68 - 77 degrees F (20 - 25 degrees C)., Protect from excessive moisture., This product meets the requirements of USP Dissolution Test 3.